UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Journal of Approximation Theory Journal article
Journal of Approximation Theory, 2015,Page: 63-110
Authors:  Basor, E.;  Chen, Y.;  Haq, N.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random Matrices  Orthogonal Polynomials  Painleve equations  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:8 TC[Scopus]:9 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory